Been very jittery. Is this side effect I am lethargic How long should I expect the o feel so out of it. Was put on for cluster headache. Please tell me what to expect and how long.
Hi, Feeling out of it ———. I do not know what you took, so how can I tell you what to expect? Please respond back with the name of the medicine you were tapering off, and I will be more than happy to help you.
Hi, prednisone is a steroid. They can make you many side effects that should go away after you stop taking. It may take 2-3 days before you feel ok. I have been able to get my headaches under control by keeping a diary of what I eat and meds I take. Mine are triggered by certain foods and chemicals. For instance aged cheese, alcohol, and some drugs. Hope this helps and good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 May 2010 • 2 answers
Updated 29 Apr 2015 • 12 answers
Updated 9 Dec 2013 • 2 answers
Updated 11 Sep 2017 • 2 answers
Updated 28 Nov 2017 • 2 answers